MathSciNet Relay Station
MathSciNet bibliographic data
MR2803087 (2012c:34012) 34A08 (34B10 34B18 47N20)
Wang, Yongqing; Liu, Lishan; Wu, Yonghong Positive solutions for a nonlocal fractional differential equation. Nonlinear Anal. 74 (2011), no. 11, 3599–3605.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement